Some Coincidence and Common Fixed Point Theorems for Two Self Mappings under Generalized Contractive Condition in Cone-b- Metric Space

Main Article Content

Tamara Sh. Ahmed

Abstract

    In this paper, we prove some coincidence and common fixed point theorems for a pair of discontinuous weakly compatible self mappings satisfying generalized contractive condition in the setting of Cone-b- metric space under assumption that the Cone which is used is nonnormal. Our results are generalizations of some recent results.

Article Details

How to Cite
AHMED, Tamara Sh.. Some Coincidence and Common Fixed Point Theorems for Two Self Mappings under Generalized Contractive Condition in Cone-b- Metric Space. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 3, p. 340-349, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/445>. Date accessed: 25 sep. 2020.
Section
mathematics